# SDR UPS07150141

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Malfunctioned
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A WHEN DISARMING SLIDE UPON BLOCK IN, THE HORN DID NOT WORK WHEN BUTTON PRESSED.  LIGHT DID NOT OPERATE.  PERFORMED ADJ/TEST OF ESCAPE SLIDE WARNING SYSTEM.  COULD NOT DUPLICATE.  SYSTEM OPS NORMAL PER MM 52-73-00-5.
